`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 21,Number 1,     January 2016

1

Detecting periodic orbits in some 3D chaotic quadratic polynomial differential systems    Pages : 1 - 11

Tiago de Carvalho,  Rodrigo Donizete Euzébio,  Jaume Llibre and Durval José Tonon

 Abstract       References       Full Text      Related Articles

2

A diffusive logistic problem with a free boundary in time-periodic environment: Favorable habitat or unfavorable habitat    Pages : 13 - 35

Qiaoling Chen,  Fengquan Li and Feng Wang

 Abstract       References       Full Text      Related Articles

3

Delay-induced mixed-mode oscillations in a 2D Hindmarsh-Rose-type model    Pages : 37 - 53

Shyan-Shiou Chen and Chang-Yuan Cheng

 Abstract       References       Full Text      Related Articles

4

Stochastic PDE model for spatial population growth in random environments    Pages : 55 - 65

Pao-Liu Chow

 Abstract       References       Full Text      Related Articles

5

Quasi-effective stability for nearly integrable Hamiltonian systems    Pages : 67 - 80

Fuzhong Cong,  Jialin Hong and Hongtian Li

 Abstract       References       Full Text      Related Articles

6

Global existence and boundedness in a parabolic-elliptic Keller-Segel system with general sensitivity    Pages : 81 - 102

Kentarou Fujie and Takasi Senba

 Abstract       References       Full Text      Related Articles

7

Global behavior of delay differential equations model of HIV infection with apoptosis    Pages : 103 - 119

Songbai Guo and Wanbiao Ma

 Abstract       References       Full Text      Related Articles

8

Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities    Pages : 121 - 131

Jackson Itikawa and Jaume Llibre

 Abstract       References       Full Text      Related Articles

9

Global stability of a delayed viral infection model with nonlinear immune response and general incidence rate    Pages : 133 - 149

Yu Ji and Lan Liu

 Abstract       References       Full Text      Related Articles

10

Existence of the global attractor for the plate equation with nonlocal nonlinearity in $ \mathbb{R} ^{n}$    Pages : 151 - 172

Azer Khanmamedov and Sema Simsek

 Abstract       References       Full Text      Related Articles

11

Fastest synchronized network and synchrony on the Julia set of complex-valued coupled map lattices    Pages : 173 - 184

Yu-Hao Liang,  Wan-Rou Wu and Jonq Juang

 Abstract       References       Full Text      Related Articles

12

The optimal mean variance problem with inflation    Pages : 185 - 203

Jingzhen Liu,  Ka Fai Cedric Yiu and Alain Bensoussan

 Abstract       References       Full Text      Related Articles

13

Attractors for wave equations with nonlinear damping on time-dependent space    Pages : 205 - 225

Fengjuan Meng,  Meihua Yang and Chengkui Zhong

 Abstract       References       Full Text      Related Articles

14

Realization of arbitrary hysteresis by a low-dimensional gradient flow    Pages : 227 - 243

Dmitrii Rachinskii

 Abstract       References       Full Text      Related Articles

15

Long-time behavior of solutions of the generalized Korteweg--de Vries equation    Pages : 245 - 252

Belkacem Said-Houari

 Abstract       References       Full Text      Related Articles

16

Stability analysis for discrete-time coupled systems with multi-diffusion by graph-theoretic approach and its application    Pages : 253 - 269

Huan Su,  Pengfei Wang and Xiaohua Ding

 Abstract       References       Full Text      Related Articles

17

An almost periodic epidemic model in a patchy environment    Pages : 271 - 289

Bin-Guo Wang,  Wan-Tong Li and Lizhong Qiang

 Abstract       References       Full Text      Related Articles

18

An almost periodic epidemic model with age structure in a patchy environment    Pages : 291 - 311

Bin-Guo Wang,  Wan-Tong Li and Liang Zhang

 Abstract       References       Full Text      Related Articles

19

Dynamics of harmful algae with seasonal temperature variations in the cove-main lake    Pages : 313 - 335

Feng-Bin Wang,  Sze-Bi Hsu and Wendi Wang

 Abstract       References       Full Text      Related Articles

20

Global attractors for the Gray-Scott equations in locally uniform spaces    Pages : 337 - 356

Gaocheng Yue and Chengkui Zhong

 Abstract       References       Full Text      Related Articles